Alert archive / West Virginia / Special Weather Statements in 2021

Special Weather Statement, NWS Charleston, WV

August 13, 2021Cabell County, West Virginia

NWS Charleston, WV issued this special weather statement at Aug 13, 2021, 3:50 PM EDT for Cabell County, West Virginia. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 13, 2021, 3:50 PM EDT (19:50 UTC)
Expired
Aug 13, 2021, 4:15 PM EDT
In force
25 min
Issued by
NWS Charleston, WV
Hail
0.00 in
Wind
40

County Cabell County, WV

The radar

The Charleston,WV radar (KRLX), 63 km from the middle of the area, began a volume at 19:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.8 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2021-08-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1416 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2021-08-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 91 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1416 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
1025 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
91 m²/s²
0-3 km storm-relative helicity
109 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

835 
WWUS81 KRLX 131950
SPSRLX

Special Weather Statement
National Weather Service Charleston WV
350 PM EDT Fri Aug 13 2021
 
KYZ103-OHZ086-087-WVZ005>007-132015-
Boyd KY-Gallia OH-Lawrence OH-Mason WV-Wayne WV-Cabell WV-
350 PM EDT Fri Aug 13 2021

...A strong thunderstorm will impact portions of northeastern Boyd,
south central Gallia, southeastern Lawrence, southwestern Mason,
Cabell and north central Wayne Counties through 415 PM EDT...

At 349 PM EDT, Doppler radar was tracking a strong thunderstorm near
Chesapeake, moving east at 25 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects.

Locations impacted include...
Huntington, Ashland, Chesapeake, Proctorville, Barboursville, Kenova,
Milton, Catlettsburg, Ceredo, Ona, South Point, Burlington, Aid,
Crown City, Athalia, Scottown, Ashton, Pea Ridge and Green Bottom.

This includes the following highways...
 Interstate 64 in Kentucky near mile marker 191.
 Interstate 64 in West Virginia between mile markers 1 and 27.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3837 8262 3859 8262 3865 8213 3837 8212
TIME...MOT...LOC 1949Z 265DEG 31KT 3852 8250 

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

$$

22

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this special weather statement went out at Aug 13, 2:44 PM EDT, 1 hour 6 minutes earlier.

Area forecast discussion, Aug 13, 2:44 PM EDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
244 PM EDT Fri Aug 13 2021

.SYNOPSIS...
Upper level disturbances and a cold front bring
isolated/scattered storms into Sunday. With an abundance of
moisture, mainly from Fred, chances for convection will persist
into midweek.

&&

.NEAR TERM /THROUGH SATURDAY/...
As of 1210 PM Friday...
Showers and storms will ramp up again today, with the approach
of a surface cold front, which will move across the area
tonight, and upper disturbances moving across the area. Still
looking at the potential for strong/damaging wind gusts,
particularly across the Ohio Valley region where dcape values
are greater than 1000 J/kg. Heavy downpours are of course also
expected, but with rather dry conditions overall, don't expect
much in terms of a flooding risk, unless multiple rounds hit the
same location in a short period of time.

Tonight, areas of fog and or stratus. Saturday, more showers and
storms are possible as frontal boundary slowly sags south, and
upper disturbances move through the area.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/...
As of 220 PM Friday...

By Saturday night, the aforementioned frontal boundary will
hang just to our south and meander there for the rest of this
period. This will keep moisture around to promote showers and
thunderstorms for mainly the elevated terrain along the
mountains. This will be the case into Sunday at which point
chances will spread across the CWA with likely POPs across the
higher terrain causing temperatures to be slightly below
seasonable. For Monday, surface high pressure backs off to the
northeast allowing the opportunity for heights to fall
consequently paving the way for possible diurnal showers and
storms likely keeping temperatures at bay. Convection will
likely spread into the evening as an upper level trough slides
in from the northwest, therefore kept chance POPs and
thunderstorm probability through the rest of the day and for
the overnight.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
As of 220 PM Friday...

We have tropical depression Fred who will make landfall and
track north eventually approaching the area on Tuesday. Long
range models along with ensembles are having difficulty
agreeing on the tracking therefore, accepted a blend of models
from guidance which kept likely POPs and thunderstorm potential
on the table through Tuesday. Depending on how fast Fred
traverse to the north will depend on how Wednesday will turn
out. Lacked confidence to go against guidance who gave chance
POPs/thunderstorms through most of Wednesday and elevating them
slightly for the afternoon/evening due to a developing upper
level low. This feature will possibly bring in a frontal
boundary, however this may change as high pressure makes a come
back as models hint. Temperatures will remain right around a
degree or two under the climatological norm for this period.

&&

.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
As of 140 PM Friday...

Scattered showers and thunderstorms during the TAF period.
Expect frequent lightning, brief heavy downpours, gusty erratic
winds, and brief MVFR and IFR conditions in vicinity of storms.
Some decrease in storm activity is expected after 02Z although
isolated showers and storms will continue to be possible. After
05Z, there exists the possibility of widespread IFR or worse
fog and stratus. Much of this will lift after 14Z, but showers
and storms will continue across the area with local MVFR/IFR
conditions at times.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z SATURDAY...

FORECAST CONFIDENCE: Medium.

ALTERNATE SCENARIOS: Timing and intensity of thunderstorms could
vary from forecast. Development of fog and or stratus tonight
may vary from forecast.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       18   19   20   21   22   23   00   01   02   03   04   05
EDT 1HRLY       14   15   16   17   18   19   20   21   22   23   00   01
CRW CONSISTENCY  H    H    H    H    H    H    H    H    M    M    M    L
HTS CONSISTENCY  H    H    H    H    H    H    H    M    M    M    M    M
BKW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    M
EKN CONSISTENCY  M    H    H    H    H    H    H    H    H    H    M    H
PKB CONSISTENCY  H    H    H    H    M    M    M    M    M    M    M    M
CKB CONSISTENCY  H    H    H    H    H    H    H    M    M    M    M    H

AFTER 18Z SATURDAY...
Brief IFR possible in thunderstorms each afternoon through at
least Tuesday.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Heat Advisory until 8 PM EDT this evening for WVZ006>009-
     013>019-029.
OH...Heat Advisory until 8 PM EDT this evening for OHZ086-087.
KY...None.
VA...None.

&&

SYNOPSIS...SL/JZ
NEAR TERM...SL
SHORT TERM...JZ
LONG TERM...JZ
AVIATION...SL
Hazardous weather outlook, Aug 13, 9:20 AM EDT, 6 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
920 AM EDT Fri Aug 13 2021

KYZ101>103-105-OHZ066-067-075-076-083>085-WVZ005-010-011-020-027-028-
030>032-039-040-141330-
Greenup-Carter-Boyd-Lawrence KY-Perry-Morgan-Athens-Washington-
Jackson OH-Vinton-Meigs-Wayne-Pleasants-Tyler-Doddridge-Clay-Braxton-
Lewis-Harrison-Taylor-Upshur-Barbour-
920 AM EDT Fri Aug 13 2021

This Hazardous Weather Outlook is for northeast Kentucky, portions
of southeast Ohio, and portions of central West Virginia, northern
West Virginia and western West Virginia.

.DAY ONE...Today and Tonight.

There is a slight risk for severe thunderstorms this afternoon and
evening. Damaging winds are the primary hazard. In addition,
isolated flash flooding is possible if thunderstorms hit the same
location multiple times.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

VAZ003-004-WVZ024>026-033-034-515>526-141330-
Dickenson-Buchanan-Mingo-Logan-Boone-McDowell-Wyoming-
Northwest Raleigh-Southeast Raleigh-Northwest Fayette-
Southeast Fayette-Northwest Nicholas-Southeast Nicholas-
Northwest Webster-Southeast Webster-Northwest Pocahontas-
Southeast Pocahontas-Northwest Randolph-Southeast Randolph-
920 AM EDT Fri Aug 13 2021

This Hazardous Weather Outlook is for southwest Virginia, and
portions of northeast West Virginia, southeast West Virginia and
southern West Virginia.

.DAY ONE...Today and Tonight.

There is a marginal risk of severe thunderstorms this afternoon and
evening. Damaging winds are the primary hazard. In addition, isolated
flash flooding is possible if thunderstorms hit the same location
multiple times.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

OHZ086-087-WVZ006>009-013>019-029-141330-
Gallia-Lawrence OH-Cabell-Mason-Jackson WV-Wood-Lincoln-Putnam-
Kanawha-Roane-Wirt-Calhoun-Ritchie-Gilmer-
920 AM EDT Fri Aug 13 2021

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for portions of southeast Ohio,
and portions of central West Virginia, northern West Virginia,
southern West Virginia and western West Virginia.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

There is a slight risk for severe thunderstorms this afternoon and
evening. Damaging winds are the primary hazard. In addition,
isolated flash flooding is possible if thunderstorms hit the same
location multiple times.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

In the hours before

Special weather statement, Aug 13, 1:44 PM EDT, 2 hours 6 minutes before
Special Weather Statement
National Weather Service Charleston WV
144 PM EDT Fri Aug 13 2021

KYZ105-WVZ005-006-013-024-131830-
Lawrence KY-Lincoln WV-Mingo WV-Wayne WV-Cabell WV-
144 PM EDT Fri Aug 13 2021

...A strong thunderstorm will impact portions of southeastern
Lawrence, south central Cabell, western Lincoln and central Wayne
Counties through 230 PM EDT...

At 144 PM EDT, Doppler radar was tracking a strong thunderstorm near
Dunlow, or 9 miles southeast of Louisa, moving northeast at 30 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Ranger, Gill, East Lynn Lake, Kiahsville, Dunlow, Harts, West Hamlin,
Gallup, Crum, Clifford, Glenhayes, Branchland, Salt Rock, Wilsondale,
East Lynn, Genoa and Myra.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3834 8220 3805 8198 3798 8218 3797 8219
      3788 8242 3790 8244 3791 8247 3790 8247
      3792 8248 3793 8250 3794 8249 3796 8253
      3795 8258 3793 8258 3792 8260 3801 8270
TIME...MOT...LOC 1744Z 239DEG 26KT 3800 8250

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

11
Special weather statement, Aug 13, 2:29 PM EDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Charleston WV
229 PM EDT Fri Aug 13 2021

WVZ006-013>015-026-131900-
Boone WV-Kanawha WV-Lincoln WV-Cabell WV-Putnam WV-
229 PM EDT Fri Aug 13 2021

...A strong thunderstorm will impact portions of east central Cabell,
west central Kanawha, central Putnam, northeastern Lincoln and north
central Boone Counties through 300 PM EDT...

At 229 PM EDT, Doppler radar was tracking a strong thunderstorm near
Tornado, or 8 miles east of Hamlin, moving east at 25 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Charleston, Nitro, Winfield, Jefferson, South Charleston, St. Albans,
Dunbar, Hurricane, Poca, Cross Lanes, Culloden, Alum Creek,
Institute, Tornado, Teays Valley, Bancroft, Sweetland, Sod,
Griffithsville and Yawkey.

This includes the following highways...
 Interstate 64 in West Virginia between mile markers 29 and 55.
 Route 119 between mile markers 61 and 77.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3820 8205 3841 8214 3858 8178 3818 8161
TIME...MOT...LOC 1829Z 262DEG 24KT 3832 8197

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

14
Local storm report, Aug 13, 2:34 PM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
234 PM EDT FRI AUG 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0219 PM     TSTM WND DMG     1 E CULLODEN            38.42N 82.04W
08/13/2021                   PUTNAM             WV   PUBLIC

            REPORT FROM MPING: 1-INCH TREE LIMBS BROKEN;
            SHINGLES BLOWN OFF.

0229 PM     TSTM WND DMG     2 W TEAYS VALLEY        38.45N 81.96W
08/13/2021                   PUTNAM             WV   PUBLIC

            REPORT FROM MPING: 3-INCH TREE LIMBS BROKEN;
            POWER POLES BROKEN.

&&

ABE
Local storm report, Aug 13, 3:14 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
314 PM EDT FRI AUG 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     TSTM WND DMG     2 NNW JACKSON           39.07N 82.64W
08/13/2021                   JACKSON            OH   PUBLIC

            ONE TREE DOWN NEAR THE INTERSECTION OF SMITH
            BRIDGE RD AND CHILLICOTHE PIKE. HOME WEATHER
            STATION REPORTED A GUST OF 80 MPH.

&&

CG
Special weather statement, Aug 13, 3:34 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Charleston WV
334 PM EDT Fri Aug 13 2021

OHZ083-086-132000-
Jackson OH-Gallia OH-
334 PM EDT Fri Aug 13 2021

...A strong thunderstorm will impact portions of northwestern Gallia
and Jackson Counties through 400 PM EDT...

At 333 PM EDT, Doppler radar was tracking a strong thunderstorm near
South Webster, or 10 miles west of Oak Hill, moving east at 25 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Jackson, Wellston, Oak Hill, Rio Grande, Adamsville, Petersburg and
Mabee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3901 8280 3913 8246 3907 8243 3904 8244
      3903 8242 3886 8234 3885 8264 3886 8276
      3888 8276 3894 8275 3895 8281
TIME...MOT...LOC 1933Z 256DEG 23KT 3891 8276

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

22
Special weather statement, Aug 13, 3:50 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Charleston WV
350 PM EDT Fri Aug 13 2021

KYZ103-OHZ086-087-WVZ005>007-132015-
Boyd KY-Gallia OH-Lawrence OH-Mason WV-Wayne WV-Cabell WV-
350 PM EDT Fri Aug 13 2021

...A strong thunderstorm will impact portions of northeastern Boyd,
south central Gallia, southeastern Lawrence, southwestern Mason,
Cabell and north central Wayne Counties through 415 PM EDT...

At 349 PM EDT, Doppler radar was tracking a strong thunderstorm near
Chesapeake, moving east at 25 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Huntington, Ashland, Chesapeake, Proctorville, Barboursville, Kenova,
Milton, Catlettsburg, Ceredo, Ona, South Point, Burlington, Aid,
Crown City, Athalia, Scottown, Ashton, Pea Ridge and Green Bottom.

This includes the following highways...
 Interstate 64 in Kentucky near mile marker 191.
 Interstate 64 in West Virginia between mile markers 1 and 27.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3837 8262 3859 8262 3865 8213 3837 8212
TIME...MOT...LOC 1949Z 265DEG 31KT 3852 8250

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

22

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 13, 2:48 AM EDTHeat AdvisoryRLXCabell, Calhoun, Gilmer, Jackson, Kanawha, Lincoln and 6 more14 hr
Aug 13, 1:38 PM EDTSpecial Weather StatementRLXPutnam52 min
Aug 13, 1:44 PM EDTSpecial Weather StatementRLXLincoln, Wayne46 min
Aug 13, 2:03 PM EDTSevere Thunderstorm WarningRLXCabell, Kanawha, Lincoln, Putnam27 min
Aug 13, 2:10 PM EDTSevere Thunderstorm WarningRLXCabell, Lincoln, Wayne35 min
Aug 13, 2:29 PM EDTSpecial Weather StatementRLXPutnam31 min
Aug 13, 2:35 PM EDTSevere Thunderstorm WarningRLXBoone, Kanawha, Lincoln, Putnam40 min
Aug 13, 2:43 PM EDTSevere Thunderstorm WarningRLXCabell, Lincoln, Wayne33 min
Aug 13, 2:55 PM EDTSevere Thunderstorm WarningRLXBoone, Fayette, Kanawha, Lincoln, Logan, Raleigh22 min
Aug 13, 4:08 PM EDTFlash Flood WarningRLXCabell3 hr
Aug 13, 4:14 PM EDTSevere Thunderstorm WarningRLXJackson, Mason, Wood46 min
Aug 13, 4:22 PM EDTSpecial Weather StatementRLXCabell, Putnam23 min
Aug 13, 5:13 PM EDTSpecial Weather StatementRLXTyler32 min
Aug 13, 7:25 PM EDTSpecial Weather StatementRLXWyoming35 min
Aug 13, 7:57 PM EDTSpecial Weather StatementRLXMcDowell33 min
Aug 13, 9:03 AM EDTSpecial Weather StatementRLXPerry42 min
Aug 13, 3:20 PM EDTSevere Thunderstorm WarningRLXGallia, Jackson, Lawrence25 min
Aug 13, 3:34 PM EDTSpecial Weather StatementRLXJackson26 min
Aug 13, 4:42 PM EDTSpecial Weather StatementRLXPerry33 min
Aug 13, 4:50 PM EDTSpecial Weather StatementRLXWashington25 min
Aug 13, 5:13 PM EDTSpecial Weather StatementRLXWashington17 min
Aug 13, 7:30 PM EDTSpecial Weather StatementRLXCarter30 min

Nearby

Special Weather Statements in West Virginia, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.